# SDR AALA20161214034

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 48,127 hours, 13,792 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: APB7570010
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING TRAILING EDGE STATIC DISCHARGE PLATE JUST INBOARD OF THE LIGHT AT WBL 740. REPLACED THE STATIC DISCHARGE PLATE IAW SRM 51-10-02 AND EA 265936.
